# SDR ASAA0080682

- Difficulty date: December 24, 2000
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, EMERGENCY FLOOR TRACK LIGHTING BETWEEN ROWS 13 AND 17 WAS DETERMINED TO BE INOPERATIVE.  REPLACED WIRING SPLICE.  LIGHTS THEN OPERATED NORMALLY.  (M)
